# SDR CALA9900804

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5910046508
- Condition: Bulged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AILERON BULGING.  THE AILERON WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-10-31.
